MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN

A.I.D.D LONGFORD ARCHITECT PROLACTIN
Model Number 7K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect prolactin result for 1 sample when compared to beckman analyzer.The following data was provided: initial result = 857.65 miu/l, repeat = 785.61 miu/l (reference range = 108.78 to 557.13 miu/l), beckman = 278.31 uiu/ml (reference range = 70.81 to 566.46) no impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation into the customer issue did not identify any trends for the architect prolactin reagent, lot 05259ui01.Testing was performed using an in-house retained kit and all specifications were met indicating the lot is preforming acceptably.No return patient sample was available.Manufacturing documentation was reviewed, and no issues were identified.Additionally, labeling was reviewed and adequately addresses the customer issue.Based on the investigation, no systemic issue or product deficiency was identified for the architect prolactin reagent.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key9334583
Report Number3005094123-2019-00321
Device Sequence Number19394181
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model Number7K76-35
Device Catalogue Number07K76-35
Device Lot Number05259UI01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE, LIST 03M74-02; LIST 03M74-02, SERIAL (B)(4); SERIAL (B)(4)